# SDR 2006UALA00298

- Difficulty date: February 20, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXT SKIN IS GOUGED AT STA 421 BETWEEN S26R & S27R.  *S/D*  REPAIRED REF SRM 53-00-01 REPAIR NR 32 PROCEDURE II.
